BibTeX record journals/im/Alvarez-HamelinBB11

download as .bib file

@article{DBLP:journals/im/Alvarez-HamelinBB11,
  author    = {J. Ignacio Alvarez{-}Hamelin and
               Mariano G. Beir{\'{o}} and
               Jorge Rodolfo Busch},
  title     = {Understanding Edge Connectivity in the Internet through Core Decomposition},
  journal   = {Internet Mathematics},
  volume    = {7},
  number    = {1},
  pages     = {45--66},
  year      = {2011},
  url       = {https://doi.org/10.1080/15427951.2011.560786},
  doi       = {10.1080/15427951.2011.560786},
  timestamp = {Tue, 06 Jun 2017 22:22:56 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/im/Alvarez-HamelinBB11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier